# SDR MASA2023013190019

- Difficulty date: January 30, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 37,163 hours, 30,596 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: False Indication
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARN MSG -- EMER DECLARED. REPLACED THE  PSECU
